Alert archive / Minnesota / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 74, NWS Duluth, MN

October 10, 2021Cook County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at Oct 10, 2021, 5:28 PM CDT for Cook County, Minnesota. It was in force for 47 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 10, 2021, 5:28 PM CDT (22:28 UTC)
Expired
Oct 10, 2021, 6:15 PM CDT
In force
47 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Cook County, MN

The radar

The Duluth radar (KDLH), 190 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 10, 5:29 PM CDTTSTM WND DMG8 Nw Grand Marais, MNTREES DOWN ON ROAD.
Oct 10, 5:37 PM CDTTSTM WND DMG9 Nnw Grand Marais, MNTREES DOWN ALONG BALL CLUB ROAD. LOCATION ESTIMATED BY RADAR.
Oct 10, 5:41 PM CDTHAIL 1.7514 Nw Grand Marais, MNSEARCH AND RESCUE CREW HAD TO TAKE COVER WHILE NEAR EAGLE MOUNTAIN.
Oct 10, 6:05 PM CDTHAIL 0.2521 N Grand Marais, MN
Oct 10, 6:10 PM CDTTORNADO20 N Grand Marais, MNAN EF-2 TORNADO WITH MAXIMUM WINDS ESTIMATED AT 120 MPH TRAVELED FROM ALDER LAKE NORTH TO CLEARWATER LAKE CROSSING MOUNTAIN LAKE INTO CANADA. THE TORNADO BEGAN AT APPROXIMATELY 610 PM CDT AND CROSSED THE INTERNATIONAL BORDER AT APPROXIMATELY 620 PM CDT. THE MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 10, 1:42 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 10.5 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2021-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2021-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1493 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

727 
WUUS53 KDLH 102228
SVRDLH
MNC031-102315-
/O.NEW.KDLH.SV.W.0074.211010T2228Z-211010T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
528 PM CDT Sun Oct 10 2021

The National Weather Service in Duluth MN has issued a

* Severe Thunderstorm Warning for...
  Central Cook County in northeastern Minnesota...

* Until 615 PM CDT.

* At 528 PM CDT, a severe thunderstorm was located near Eagle
  Mountain, or 8 miles northwest of Grand Marais, moving north at 25
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  central Cook County, including the following locations...
  Clearwater Lake, Bearskin Lake, Devil Track Lake, Poplar Lake,
  Daniels Lake, Two Island Lake, Watab Lake and Pine Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4776 9041 4780 9058 4810 9053 4810 9049
      4811 9046 4810 9044 4810 9040 4809 9037
      4809 9034 4811 9032 4810 9028 4811 9015
TIME...MOT...LOC 2228Z 197DEG 21KT 4784 9049 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Wolfe

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 10, 4:29 PM CDT, 59 minutes earlier.

Area forecast discussion, Oct 10, 4:29 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
429 PM CDT Sun Oct 10 2021

.DISCUSSION...(This evening through Saturday)
Issued at 427 PM CDT Sun Oct 10 2021

Summary: More chances for rain after thunderstorms today.
Temperatures start to drop to more seasonal levels later this week.

A stacked low moving over the Dakotas and western MN continues to
meander its way across our area, with the surface occluded front
along Hwy 2 in MN. Strong synoptic forcing from a 300mb jet streak
and upper level cut off low has combined with substantial effective
shear, MLCAPE 1000-1500 J/kg, and little to no capping. This has
allowed storms, some severe, to initiate over NE MN and the Bayfield
Peninsula, particularly in areas of less cloud cover and efficient
daytime heating. Storms will push north-northeastward this afternoon
and early this evening, with hail, strong winds, and brief tornadoes
possible. Severe storms are most likely north of Hwy 2 in both MN
and WI. Dry and much more stable air pushing in behind this
disturbance should allow any severe threat to come to an end quickly
around midnight. Some scattered showers are possible overnight over
the Iron Range and International Border with wrap around
precipitation as this system departs.

Global models are in amazingly decent agreement through all of the
work week. An upper level cutoff low moves over southern Wisconsin
Monday night into Tuesday morning, which will bring some chances for
rain to the eastern half of the CWA in the occluded quadrant of that
system. Continuing in our current pattern of stacked 500mb lows, yet
another is projected to sweep over the Upper Midwest Wednesday night
into Thursday, accompanied by a plume of Gulf moisture, which will
bring in high chances for widespread rain across the region. This
strong system should allow cooler, more seasonable temperatures to
return to the region with highs in the 50s and lows in the upper 30s
by Thursday. For our known cold local spots, this will likely be the
next chance for frost since early September!

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1229 PM CDT Sun Oct 10 2021

Mixed conditions across the region this afternoon will continue
through much of the TAF period. Some scattered thunderstorms are
possible early this afternoon at BRD and INL before more widespread
thunderstorms are expected to cross from southwest to northeast late
this afternoon and early this evening. Most storms should be out of
the area by midnight. IFR and LIFR ceilings are expected to build in
behind the thunderstorms early Monday morning at all terminals
except HYR.

&&

.MARINE...
Issued at 427 PM CDT Sun Oct 10 2021

Thunderstorm chances over western Lake Superior will continue this
evening until storms move out of the region late tonight. Gusty east
winds along the North Shore should dissipate this evening as winds
turn and become gusty from the southwest overnight into Monday
morning. A brief period of these strong southwest winds will lead to
a period of 3 to 5 foot waves along the North Shore northeast of
Taconite Harbor. A Small Craft Advisory has been issued for tomorrow
morning. Winds will continue from the southwest through the day
Monday but calm down as the pressure gradient lessens in the
afternoon. Winds turn from the north Tuesday 10-15 knots. There are
chances for rain over western Lake Superior early Tuesday morning
and Wednesday evening into Thursday. Overall, conditions on Superior
will be generally unsettled for much of this week, in a much more
typical October fashion.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  51  63  53  63 /  20  10  20  20
INL  52  63  48  60 /  70  20  10  10
BRD  48  66  49  63 /  40   0   0  10
HYR  48  65  51  64 /   0  20  40  20
ASX  50  68  52  65 /  30  20  50  30

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory from 5 AM to 1 PM CDT Monday for LSZ140-141.

&&

DISCUSSION...Levens/Unruh
AVIATION...Levens/Melde
MARINE...Levens/Unruh
Hazardous weather outlook, Oct 10, 1:46 PM CDT, 3 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
146 PM CDT Sun Oct 10 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-111900-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
146 PM CDT Sun Oct 10 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

Isolated severe storms are possible this afternoon and early
evening. Hail to half-dollar size, damaging wind gusts to 60 mph,
weak and brief tornadoes, and frequent cloud-to-ground lightning
are the main threats. The risk of severe storms will decrease
quickly this evening with the loss of daytime heating. A severe
thunderstorm watch is in effect until 9 PM.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters are encouraged to report hail of any size and
rainfall amounts to the National Weather Service.

LSZ121-140>148-150-111900-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
146 PM CDT Sun Oct 10 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...This afternoon and Tonight

Strong east and northeast winds of 10 to 15 knots with gusts to
20 knots will build waves to 3 to 5 feet along portions of the
North Shore and near the Twin Ports through mid-afternoon. Winds
will turn southwesterly by late afternoon. A Small Craft Advisory
is in effect for the locations where wind and waves will be most
hazardous.

Strong storms are also expected this afternoon and early evening
with large and and strong winds the main threats.  A severe
thunderstorm watch is in effect until 9 PM.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

An active weather pattern is expected throughout the upcoming
week. There will be several time periods when conditions may be
hazardous to smaller vessels.

Wolfe

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Local storm report, Oct 10, 4:34 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
434 PM CDT SUN OCT 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             SOUDAN                  47.81N 92.24W
10/10/2021  M0.25 INCH       ST. LOUIS          MN   AMATEUR RADIO

&&

JJM
Special weather statement, Oct 10, 4:43 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Duluth MN
443 PM CDT Sun Oct 10 2021

MNZ011-019-102215-
Central St. Louis MN-North St. Louis MN-
443 PM CDT Sun Oct 10 2021

...Strong thunderstorms will impact portions of northeastern St.
Louis County through 515 PM CDT...

At 442 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northeast of Crane Lake, to Boundary
Waters Canoe Area Wilderness, to near Robinson, moving north at 30
mph.

HAZARD...Wind gusts up to 45 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Locations impacted include...
Ely, Lake Vermilion, Babbitt, Robinson, Burntside Lake, Lac la Croix,
Lake Agnes, Loon Lake, Bear Head Lake State Park, Bear Island Lake,
Bear Head Lake, Cummings Lake, High Lake, Trout Lake, Shagawa Lake,
Big Moose Lake, Soudan Underground Mine State Park, and Crooked Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Minnesota.

&&

LAT...LON 4836 9206 4833 9205 4832 9200 4827 9201
      4824 9197 4825 9195 4823 9196 4824 9189
      4822 9186 4805 9180 4799 9180 4766 9206
      4798 9241 4823 9238 4822 9237 4825 9227
      4832 9231 4836 9226 4834 9221 4836 9216
TIME...MOT...LOC 2142Z 189DEG 28KT 4835 9229 4814 9208 4779 9206

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Melde
Special weather statement, Oct 10, 4:57 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Duluth MN
457 PM CDT Sun Oct 10 2021

MNZ012-102230-
Northern Cook/Northern Lake MN-
457 PM CDT Sun Oct 10 2021

...A strong thunderstorm will impact portions of central Lake County
through 530 PM CDT...

At 457 PM CDT, Doppler radar was tracking a strong thunderstorm over
Whyte, or 33 miles southeast of Ely, moving north at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Locations impacted include...
Whyte, Isabella, Dumbbell Lake, and Greenwood Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Minnesota.

&&

LAT...LON 4771 9119 4740 9141 4737 9147 4742 9169
      4780 9156
TIME...MOT...LOC 2157Z 199DEG 26KT 4747 9153

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Melde
Special weather statement, Oct 10, 5:15 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Duluth MN
515 PM CDT Sun Oct 10 2021

MNZ011-012-102245-
Northern Cook/Northern Lake MN-North St. Louis MN-
515 PM CDT Sun Oct 10 2021

...Strong thunderstorms will impact portions of northeastern St.
Louis and northwestern Lake Counties through 545 PM CDT...

At 515 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles south of Rainy Lake East, to Boundary
Waters Canoe Area Wilderness, to 7 miles north of Burntside Lake,
moving north at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

These storms will remain over mainly rural areas of northeastern St.
Louis and northwestern Lake Counties, including the following
locations... Lac la Croix, Lake Agnes, Crooked Lake and Fourtown
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Minnesota.

&&

LAT...LON 4833 9205 4832 9200 4827 9201 4824 9197
      4825 9195 4823 9196 4824 9189 4821 9186
      4821 9182 4820 9179 4820 9172 4817 9172
      4817 9170 4812 9171 4811 9169 4809 9169
      4799 9205 4836 9216 4836 9206
TIME...MOT...LOC 2215Z 191DEG 23KT 4837 9199 4821 9187 4805 9198

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Melde
Local storm report, Oct 10, 5:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
520 PM CDT SUN OCT 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             2 WSW LUTSEN            47.62N 90.76W
10/10/2021  E0.50 INCH       COOK               MN   PUBLIC

            REPORT VIA MPING.

&&

JJM
Special weather statement, Oct 10, 5:26 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Duluth MN
526 PM CDT Sun Oct 10 2021

MNZ012-102300-
Northern Cook/Northern Lake MN-
526 PM CDT Sun Oct 10 2021

...A strong thunderstorm will impact portions of western Cook and
northeastern Lake Counties through 600 PM CDT...

At 525 PM CDT, Doppler radar was tracking a strong thunderstorm near
Forest Center, or 26 miles southeast of Ely, moving northeast at 35
mph.

HAZARD...Wind gusts up to 45 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Locations impacted include...
Forest Center, Dumbbell Lake, southern Boundary Waters Canoe Area
Wilderness, Hudson Lake, Kawishiwi Lake, Isabella Lake, Alice Lake,
Thomas Lake, Perent Lake, Phoebe Lake, and Knife Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Minnesota.

&&

LAT...LON 4760 9128 4769 9151 4808 9126 4795 9091
TIME...MOT...LOC 2225Z 209DEG 30KT 4772 9135

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Melde

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 8:23 PM CDTSpecial Weather StatementDLHCook37 min
Oct 10, 4:18 AM CDTSpecial Weather StatementDLHCarlton27 min
Oct 10, 8:42 AM CDTSpecial Weather StatementDLHCass33 min
Oct 10, 10:34 AM CDTSpecial Weather StatementDLHKoochiching26 min
Oct 10, 12:30 PM CDTSpecial Weather StatementDLHItasca15 min
Oct 10, 12:31 PM CDTSpecial Weather StatementDLHItasca14 min
Oct 10, 12:47 PM CDTSpecial Weather StatementDLHItasca28 min
Oct 10, 12:48 PM CDTSpecial Weather StatementDLHItasca27 min
Oct 10, 1:27 PM CDTSpecial Weather StatementDLHItasca33 min
Oct 10, 1:50 PM CDTSpecial Weather StatementDLHItasca25 min
Oct 10, 2:11 PM CDTSpecial Weather StatementDLHSaint Louis34 min
Oct 10, 2:17 PM CDTSpecial Weather StatementDLHSaint Louis13 min
Oct 10, 2:26 PM CDTTornado WarningDLHItasca, Koochiching, Saint Louis34 min
Oct 10, 2:31 PM CDTSevere Thunderstorm WarningDLHSaint Louis29 min
Oct 10, 2:42 PM CDTTornado WarningDLHSaint Louis18 min
Oct 10, 3:02 PM CDTSevere Thunderstorm WarningDLHSaint Louis28 min
Oct 10, 3:07 PM CDTSpecial Weather StatementDLHKoochiching23 min
Oct 10, 3:09 PM CDTSpecial Weather StatementDLH21 min
Oct 10, 3:14 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis31 min
Oct 10, 3:18 PM CDTSpecial Marine WarningDLH87 min
Oct 10, 3:27 PM CDTSpecial Weather StatementDLHSaint Louis18 min
Oct 10, 3:41 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis49 min
Oct 10, 4:05 PM CDTSpecial Weather StatementDLH25 min
Oct 10, 4:09 PM CDTSpecial Weather StatementDLHLake21 min
Oct 10, 4:12 PM CDTSpecial Weather StatementDLH18 min
Oct 10, 4:19 PM CDTSevere Thunderstorm WarningDLHSaint Louis26 min
Oct 10, 4:28 PM CDTSpecial Weather StatementDLHCook32 min
Oct 10, 4:31 PM CDTSmall Craft AdvisoryDLH20 hr
Oct 10, 4:31 PM CDTSpecial Weather StatementDLHLake29 min
Oct 10, 4:33 PM CDTSpecial Weather StatementDLH27 min
Oct 10, 4:43 PM CDTSpecial Weather StatementDLH32 min
Oct 10, 4:57 PM CDTSpecial Weather StatementDLHLake33 min
Oct 10, 5:04 PM CDTSpecial Marine WarningDLH56 min
Oct 10, 5:15 PM CDTSpecial Weather StatementDLH30 min
Oct 10, 5:26 PM CDTSpecial Weather StatementDLHLake34 min
Oct 10, 5:36 PM CDTTornado WarningDLHCook39 min
Oct 10, 5:40 PM CDTSpecial Weather StatementDLHCook35 min
Oct 10, 6:15 PM CDTSpecial Weather StatementDLHCook45 min
Oct 10, 6:30 PM CDTSpecial Marine WarningDLH60 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.